Alert archive / North Carolina / Frost Advisories in 2012

Frost Advisory 3, NWS Wilmington, NC

November 1, 20124 counties in North Carolina; Dillon County, Marlboro County, South Carolina

NWS Wilmington, NC issued this frost advisory at Nov 1, 2012, 3:02 PM EDT for 4 counties in North Carolina; Dillon County, Marlboro County, South Carolina. It took effect at Nov 2, 2012, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2012, 3:02 PM EDT (19:02 UTC)
In effect from
Nov 2, 2012, 4:00 AM EDT
Expired
Nov 2, 2012, 9:00 AM EDT
In force
5 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Columbus County, NC, Pender County, NC, Robeson County, NC, Dillon County, SC, Marlboro County, SC

The radar

The Wilmington radar (KLTX), 71 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WWUS72 KILM 011902
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
302 PM EDT THU NOV 1 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

NCZ087-096-099-105-SCZ017-024-020400-
/O.NEW.KILM.FR.Y.0003.121102T0800Z-121102T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...BENNETTSVILLE...DILLON
302 PM EDT THU NOV 1 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY.

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...GENERALLY JUST A FEW HOURS BEFORE DAYBREAK. THE
  ADVISORY RUNS FROM 4 AM TO 9 AM EDT FRIDAY.

* IMPACTS...SOIL TEMPERATURES ARE STILL RATHER MILD. FOR THE MOST
  PART THIS SHOULD NOT BE A KILLING FROST BUT SOME TENDER
  VEGETATION MAY EXPERIENCE SOME LEAF DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

5
2 follow-up statements
461 
WWUS72 KILM 020333
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1133 PM EDT THU NOV 1 2012

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY...

NCZ087-096-099-105-SCZ017-024-021300-
/O.CON.KILM.FR.Y.0003.121102T0800Z-121102T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...BENNETTSVILLE...DILLON
1133 PM EDT THU NOV 1 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...IN THE MID 30S.

* TIMING...GENERALLY JUST A FEW HOURS BEFORE DAYBREAK. THE 
  ADVISORY RUNS FROM 4 AM TO 9 AM EDT FRIDAY.

* IMPACTS...SOIL TEMPERATURES ARE STILL RATHER MILD. FOR THE 
  MOST PART THIS SHOULD NOT BE A KILLING FROST BUT SOME TENDER 
  VEGETATION MAY EXPERIENCE SOME LEAF DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

&&

$$

40
914 
WWUS72 KILM 021255
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
855 AM EDT FRI NOV 2 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM...

NCZ087-096-099-105-SCZ017-024-021400-
/O.EXP.KILM.FR.Y.0003.000000T0000Z-121102T1300Z/
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-MARLBORO-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
WHITEVILLE...BURGAW...BENNETTSVILLE...DILLON
855 AM EDT FRI NOV 2 2012

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

$$

8

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this frost advisory went out at Nov 1, 1:40 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Nov 1, 1:40 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
140 PM EDT THU NOV 1 2012

.SYNOPSIS...
BROAD LOW PRESSURE IN SOUTHEASTERN CANADA WILL CONTINUE TO SLOWLY
LOSE ITS INFLUENCE ON THE EASTERN CAROLINAS AS HIGH PRESSURE
TO THE WEST BUILDS ACROSS THE AREA THROUGH THE WEEKEND.
TEMPERATURES AND HUMIDITY LEVELS WILL RETURN TO MORE SEASONABLE
LEVELS. A COLD FRONT WILL MOVE INTO THE AREA MONDAY BRINGING THE
NEXT CHANCE OF RAIN. ANOTHER AREA OF HIGH PRESSURE TUESDAY AND
WEDNESDAY WILL BRING MORE DRY AND COOL WEATHER.

&&

.NEAR TERM /THROUGH 6 AM FRIDAY/...
AS OF 10 AM...FORECAST FOR TODAY IS PRETTY STRAIGHTFORWARD AND NO
ADJUSTMENTS ARE ANTICIPATED. WITH LITTLE TO NO CLOUD COVER AND WEST
WINDS IN THE 10-15 MPH RANGE WE WILL SQUEEZE OUT EVERY POSSIBLE
DEGREE OF MIXING/WARMTH IN THE OTHERWISE CHILLY BOUNDARY LAYER.
HIGHS IN THE LOW TO MID 60S ALMOST 10 DEGREES BELOW CLIMO. FORECAST
FOR TONIGHT MORE INTERESTING AND CHALLENGING WITH THE PROSPECT OF
MOS-BUSTING COLD AND FAIRLY WIDESPREAD FROST. WILL OBVIOUSLY AWAIT
12Z GUIDANCE TO SEE IF ANY CHANGES NEEDED. THAT SAID...RELEVANT
PART OF PREVIOUS DISCUSSION FOLLOWS:

TONIGHT...SKIES SHOULD BE PRIMARILY CLEAR THROUGH THE EVE...BUT
ANOTHER SHORTWAVE TROUGH MAY REACH THE AREA TOWARD MORNING TO BRING
A PERIOD OF MID CLOUDS. IT SHOULD BE ANOTHER CHILLY NIGHT GIVEN THE
LIGHT WINDS. FORECAST LOWS WILL BE TRICKY. ANY INCOMING LATE
NIGHT CLOUDS WOULD STALL/FLATTEN THE QUICK EVE TEMP DROP. HOWEVER...
WHEN LOOKING AT RECENT VERIFICATION...MODEL CONSENSUS FOR LOW TEMPS
SEEMS TOO HIGH.

AT THIS TIME...EXPECT TEMPS OVERNIGHT SIMILAR TO CURRENT READINGS...
WITH MUCH OF THE AREA IN THE MID AND UPPER 30S. THOSE TRADITIONALLY
COLD SPOTS COULD DIP INTO THE LOWER 30S. COMMUNITIES WITHIN 10 MILES
OR SO OF THE INTRACOASTAL WATERWAY WILL HOLD AT OR JUST ABOVE 40
DEG.

THE RESULT OF THESE COLD TEMPS...PERHAPS A MORE WIDESPREAD FROST AS
SOIL TEMPS CONTINUE TO DRIFT LOWER. BY FRI MORNING...MOST SOIL
READINGS WILL LIKELY BE IN THE LOWER 50S. WILL INCLUDE PATCHY FROST
IN THE OVERNIGHT AND EARLY MORNING FORECAST FOR MOST OF THE AREA
AWAY FROM THE IMMEDIATE COAST AT THIS TIME. HOWEVER...THE POTENTIAL
FOR MORE WIDESPREAD FROST DOES EXIST AND LATER FORECASTS MAY INCLUDE
A FROST ADVISORY FOR A PORTION OF THE AREA...SO STAY TUNED. A FEW
POCKETS MAY BRIEFLY HIT THE FREEZING MARK OVERNIGHT.

&&

.SHORT TERM /FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 3 AM THURSDAY...TEMPERATURE FORECAST REMAINS ESSENTIALLY THE
ONLY FORECAST CHALLENGE AS THE MID LEVEL PATTERN WILL TRANSITION
FROM TROUGHING TO A WESTERLY FLOW.

AT THE SURFACE...ONE FINAL PUSH OF RELATIVELY WEAK COLD AIR
ADVECTION WILL OCCUR LATER FRIDAY VIA HIGH PRESSURE FROM THE
NORTHWEST. NUMERICAL GUIDANCE REFLECTS THIS SCENARIO WITH SATURDAY
MORNING LOWS JUST A DEGREE OR TWO ABOVE FRIDAYS VALUES. IN
FACT...SATURDAYS HIGHS ARE SLIGHTLY LOWER COMPARED TO FRIDAYS.
SUNDAY SHOULD FEATURE A REBOUND OF MAX TEMPERATURES APPROXIMATELY
3-5 DEGREES.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 3 AM THURSDAY...EXTENDED FORECAST CONTINUES TO CENTER AROUND
THE POTENT SHORTWAVE DIVING THROUGH THE GREAT LAKES REGION EARLY IN
THE PERIOD THEN QUICKLY MOVING WELL OFFSHORE BY THE END OF THE
PERIOD. MEDIUM RANGE GUIDANCE IS SHOWING SOME SIGNS OF SIGNIFICANT
COASTAL CYCLOGENESIS MOST NOTABLY THE GFS. HOWEVER...CONSISTENCY HAS
BEEN LACKING AND HPC CONTINUES TO LEAN HEAVILY TOWARD THE ECMWF AND
ENSEMBLE MEANS.

AT THE SURFACE...A COLD FRONT WILL CROSS THE AREA LATE SUNDAY INTO
EARLY MONDAY AND INHERITED FORECAST HAS OPENED UP THE TIME RANGE FOR
POPS TO ADDRESS THE QUICKER TIMING. CONTINUED TO ADVERTISE THE LOW
CHANCE POPS INTO TUESDAY MAINLY EAST TO ADDRESS ANY SMALL
POSSIBILITY OF SIGNIFICANT LOW PRESSURE DEVELOPING OFF THE COAST.

TEMPERATURE TRENDS REMAIN UNCHANGED AS SLIGHTLY WARMER NUMBERS ARE
EXPECTED SUNDAY THEN TRENDING DOWN AS MODEST COLD AIR ADVECTION
OCCURS IN THE WAKE OF THE FRONT. AIRMASS DOES NOT LOOK QUITE AS COLD
AS THE CURRENT ONE...AT LEAST AT THIS POINT AS 850MB TEMPERATURES
DROP TO JUST OVER FREEZING AT THEIR LOWEST POINT.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 18Z...REMNANTS OF SANDY WILL CONTINUE TO WEAKEN AND MOVE
SLOWLY NORTHWARD. GRADIENT WILL STILL BE MODERATE...WITH GUSTY WEST
WINDS EXPECTED THROUGH THE AFTERNOON HOURS. A HEALTHY TEMPERATURE
INVERSION WILL SET UP AROUND SUNSET...WITH CALM WINDS EXPECTED
THROUGH THE OVERNIGHT HOURS. SOME GROUND FOG IS LIKELY...HOWEVER ANY
PREVAILING FOG SHOULD BE ISOLATED. FRIDAY...VFR WITH CONTINUED
WESTERLY FLOW...A BIT LIGHTER THAN TODAY.

EXTENDED OUTLOOK...POSSIBLE MORNING FOG SATURDAY AND SUNDAY.
MODERATE CHANCE FOR SHOWERS SUNDAY NIGHT THROUGH TUESDAY...WITH
INTERMITTENT MVFR/IFR CONDITIONS POSSIBLE.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 10 AM THURSDAY...THE MODERATE GRADIENT THAT IS STILL THE
PRODUCT OF THE REMNANTS OF SANDY REMAINS IN PLACE. THIS IS EXPECTED
TO KEEP SCEC-WORTHY 5 FT SEAS IN THE FORECAST FOR MUCH OF TODAY. AT
THE CURRENT TIME THOUGH SEAS HAVE DIMINISHED BUT A LITTLE EXTRA
DAYTIME HEATING PAIRED WITH AN APPROACHING SHORTWAVE SHOULD MANAGE
TO BOOST WINDS AND SEAS BACK TO WHERE SCEC IS ONCE AGAIN NEEDED.
WILL MONITOR TO MAKE SURE THIS IS THE CASE, BUT FOR NOW NO CHANGES
ARE ANTICIPATED. PREVIOUS DISCUSSION FOLLOWS.

AS OF 6 AM THURSDAY...A POTENT SHORTWAVE AND WEAK SURFACE REFLECTION
WILL CONTINUE TO MOVE OFFSHORE AND AWAY FROM THE AREA THIS MORNING.
IN ITS WAKE...COLD AIR ADVECTION WILL BE REINVIGORATED INTO THIS
AFTERNOON. WINDS AND SEAS ACROSS THE OUTER NORTHERN WATERS ARE VERY
NEAR SMALL CRAFT ADVISORY CRITERIA EARLY THIS MORNING WITH FRYING
PAN SHOALS BUOY REPORTING SUSTAINED WINDS AROUND 20 KT AND SEAS OF 6
FT. WILL CONTINUE TO HEADLINE SMALL CRAFT SHOULD EXERCISE CAUTION
THROUGH THIS AFTERNOON ALL WATERS. WIND SPEEDS OF NEAR/AROUND 20 KT
TODAY WILL TREND LOWER TONIGHT...DOWN TO 10 TO 15 KT FRI MORNING.
THE WIND DIRECTION WILL BE FROM THE WNW TODAY...VEERING JUST
SLIGHTLY TO THE NW TONIGHT. SEAS WILL BE 4 TO 5 FT ACROSS THE OUTER
WATERS INTO THE AFTERNOON. SOME 5 FOOTERS MAY LINGER INTO THIS EVE
ACROSS THE OUTER FRINGES OF THE NORTHERN WATERS...BUT THE TREND WILL
BE DECIDEDLY DOWNWARD THROUGHOUT...ESPECIALLY TONIGHT. THE OFFSHORE
WIND WILL KEEP NEAR SHORE SEAS SIGNIFICANTLY LOWER.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 3 AM THURSDAY...NORTHWESTERLY FLOW INITIALLY VEERS TO
WESTERLY BEFORE TURNING ONCE AGAIN FRIDAY EVENING TO NORTHWEST AS A
FINAL SURFACE TROUGH MOVES ACROSS THE WATERS. WIND SPEEDS SHOULD BE
IN A 10-15 KNOT RANGE. SATURDAY...THE GRADIENT RELAXES APPRECIABLY
AS WINDS SHOULD DROP BELOW TEN KNOTS. WILL SEE MORE OF A
SOUTHWESTERLY DIRECTION LATE AS WELL. EXPECT SEAS OF 2-3 FEET.

LONG TERM /SUNDAY THROUGH MONDAY/...
AS OF 3 AM THURSDAY...THE MAIN FEATURE OF NOTE FOR THE MARINE
COMMUNITY WILL BE THE FRONT MOVING ACROSS LATE SUNDAY. THE TIMING OF
THE FRONT HAS INCREASED A BIT FROM EARLIER THINKING. MOST OF THE
DAYTIME HOURS WILL FEATURE SOUTHWEST WINDS OF 10-15 KNOTS. MONDAY
WILL SEE A NORTH TO NORTHEASTERLY FLOW OF THE SAME STRENGTH.
PROBABLY MORE UPSIDE TO THE WIND SPEEDS IF ANYTHING AS LOW PRESSURE
MAY CRANK UP OFFSHORE. SEAS ARE A MODEST MIX OF LOCAL WIND WAVES AND
A SMALL SWELL COMPONENT WITH 2-3 FEET INCREASING LATE MONDAY TO 2-4
FEET.

&&

.FIRE WEATHER...
AS OF 6 AM THURSDAY...THE COMBINATION OF MORE DRYING ON WESTERLY
WINDS AND MINIMUM AFTERNOON DEWPOINTS AS LOW AS 25 TO 35 PERCENT...
EXCEPT AROUND 25 PERCENT ACROSS PORTIONS OF THE PEE DEE MAY ENHANCE
THE FIRE DANGER RISK THIS AFTERNOON. WINDS WILL GUST TO 20 TO 25
MPH. A FIRE DANGER STATEMENT HAS BEEN ISSUED FOR SOUTH CAROLINA
WHERE THE RELATIVE HUMIDITY THIS AFTERNOON WILL BE LOWEST TO
HIGHLIGHT THE INCREASED THREAT FOR FIRES TO GET OUT OF CONTROL. MORE
OF THE FORECAST AREA WILL EXPERIENCE NEAR CRITICAL RELATIVE HUMIDITY
VALUES ON FRI...BUT WINDS WILL BE LIGHTER THAT DAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...MBB/RJD
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...43
FIRE WEATHER...RJD
Hazardous weather outlook, Nov 1, 4:02 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
402 AM EDT THU NOV 1 2012

SCZ017-023-024-032-033-039-053-055-020800-
MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
INLAND GEORGETOWN-
402 AM EDT THU NOV 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

MINIMUM RELATIVE HUMIDITY WILL BE AS LOW AS 25 TO 30 PERCENT THIS
AFTERNOON. WEST WINDS WILL GUST TO 20 TO 25 MPH.

SOME FROST IS EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINIMUM RELATIVE HUMIDITY WILL BE AS LOW AS 25 TO 30 PERCENT FRIDAY
AFTERNOON.

SOME FROST IS POSSIBLE LATE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105-107-109-020800-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-
402 AM EDT THU NOV 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

MINIMUM RELATIVE HUMIDITY WILL BE AS LOW AS AROUND 30 PERCENT
THIS AFTERNOON. WEST WINDS WILL GUST TO 20 TO 25 MPH.

SOME FROST IS EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINIMUM RELATIVE HUMIDITY WILL BE AS LOW AS 25 TO 30 PERCENT FRIDAY
AFTERNOON.

SOME FROST IS POSSIBLE LATE FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-020800-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
402 AM EDT THU NOV 1 2012

...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-020800-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
402 AM EDT THU NOV 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

MINIMUM RELATIVE HUMIDITY WILL BE AS LOW AS AROUND 30 PERCENT
THIS AFTERNOON. WEST WINDS WILL GUST TO 20 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINIMUM RELATIVE HUMIDITY WILL BE AS LOW AS AROUND 30 PERCENT FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RJD

Nearby

Frost Advisories in North Carolina, 2012Frost Advisories in South Carolina, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.